Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had a lap band procedure for acid reflux. Hair loss, deep pores on face and back pain. Am I going through menopause?

i have been with a lot of acid reflux , i had a lap band procedure two years ago, but i start having acid problems since january, but i also noticed others simtoms like my hair is getting thiner really thiner, deep clogged pores in my face, my urine smell strong and i drink lots of water, have a mild to strong pain in my back and frecuent bloating?? i dont know if im getting pre menospausal or am i really sick please help me am 37 years old female. Thank you
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. The symptoms what you have mentioned does not seem to be menopanausal symptoms. I feel ypur acid problem could be procedure related, and hair getting thinner could be due to high testosterone or it can be just stress related. Kindly get evaluated by a dermatologist for the said problems.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor